# SDR FDEA201103161014

- Difficulty date: March 16, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT NR 2 SLAT LOWER SKIN TRACK 5-6 LOCATION STATES IN RECORDS, A FLUSH REPAIR IAW SRM 57-43-11, FIG 202. AIRCRAFT PHYSICALY HAS A DOUBLER REPAIR PATCH IN THIS POSITION WHICH IS NOT IAW STATED SRM.  REPAIR DOUBLER INSTALLED IAW EA6-5750-149426.
